# SDR UIEA201804230755

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,145 hours, 16,360 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT CAUTION MESSAGE DURING LANDING.  PERFORMED AN OPS CHECK OF THE RIGHT FWD WINDOW HEAT.  OPS CHECKED GOOD , NO FAULTS NOTED IAW AMM 30-41-00.
